# SDR COMA0760211

- Difficulty date: February 25, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 21,176 hours, 19,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5174 - EN ROUTE CID-CVG RECEIVED A FLAP FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REMOVED ICE BETWEEN THE LEFT AND RIGHT INBOARD FLAP LEADING EDGE AND THE MOVEABLE VANE.
